Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 82, NWS Austin/San Antonio, TX

May 27, 2009Kendall County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 27, 2009, 5:38 PM CDT for Kendall County, Texas. It was in force for 67 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2009, 5:38 PM CDT (22:38 UTC)
Expired
May 27, 2009, 6:45 PM CDT
In force
67 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Kendall County, TX

The radar

The Austin/San Antonio radar (KEWX), 77 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 5:42 PM CDTHAIL 0.5Boerne, TXOBSERVER REPORTED MARBLE SIZE HAIL IN BOERNE.
May 27, 5:45 PM CDTHAIL 22 S Waring, TXTREES STRIPED FROM WELFARE SOUTH TO INTERSTATE 10 ...EXIT# 533
May 27, 5:47 PM CDTHAIL 0.254 Nw Boerne, TXPEA SIZE HAIL REPORTED AT HEARTLAND NURSING ENTERPRISE.
May 27, 5:47 PM CDTHAIL 1.755 Nw Boerne, TXWEB REPORT FROM THE PUBLIC OF WINDOWS BROKEN FROM GOLFBALL SIZE HAIL IN BOERNE.
May 27, 5:50 PM CDTHAIL 42 Nw Boerne, TXSMASHED WINDOWS AND DENTED METAL ROOF IN BOERNE FROM GRAPEFRUIT SIZE HAIL.
May 27, 6:10 PM CDTHAIL 1.753 Sse Waring, TXSPOTTER REPORTED GOLFBALL HAIL IN WELFARE.
May 27, 6:10 PM CDTHAIL 24 Se Waring, TXAVERAGE SIZE HAIL 1.75...DENTS IN CARS...DAMAGED SHINGLES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 10.6 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2009-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2740 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2009-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2740 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 272238
SVREWX
TXC259-272345-
/O.NEW.KEWX.SV.W.0082.090527T2238Z-090527T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
538 PM CDT WED MAY 27 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN KENDALL COUNTY...

* UNTIL 645 PM CDT.

* AT 536 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  SOUTHWEST OF NELSON CITY...OR 8 MILES WEST OF BOERNE...AND MOVING
  NORTHEAST AT 10 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE WALNUT GROVE...KREUTZBERG...
  WELFARE...COMFORT...WARING AND SISTERDALE.

LAT...LON 3004 9892 3000 9852 2977 9868 2974 9883
      2979 9893
TIME...MOT...LOC 2238Z 206DEG 10KT 2979 9887

$$
5 follow-up statements
000 
WWUS54 KEWX 272247
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
547 PM CDT WED MAY 27 2009

TXC259-272345-
/O.CON.KEWX.SV.W.0082.000000T0000Z-090527T2345Z/
KENDALL TX-
547 PM CDT WED MAY 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN KENDALL COUNTY...

AT 543 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BOERNE...
MOVING NORTHEAST AT 15 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE NELSON CITY...COMFORT...
WALNUT GROVE...WELFARE...KREUTZBERG...WARING...CROWN AND SISTERDALE.

LAT...LON 3004 9892 3000 9852 2977 9868 2977 9883
      2979 9893
TIME...MOT...LOC 2247Z 220DEG 13KT 2983 9878

$$
000 
WWUS54 KEWX 272255
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
555 PM CDT WED MAY 27 2009

TXC259-272345-
/O.CON.KEWX.SV.W.0082.000000T0000Z-090527T2345Z/
KENDALL TX-
555 PM CDT WED MAY 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN KENDALL COUNTY...

AT 554 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR WALNUT
GROVE...OR NEAR BOERNE...MOVING NORTHEAST AT 15 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE NELSON CITY...COMFORT...
WELFARE...KREUTZBERG...WARING...CROWN AND SISTERDALE.

LAT...LON 2979 9893 3004 9892 3000 9852 2977 9868
      2977 9883
TIME...MOT...LOC 2253Z 220DEG 13KT 2985 9876

$$
000 
WWUS54 KEWX 272313
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
613 PM CDT WED MAY 27 2009

TXC259-272345-
/O.CON.KEWX.SV.W.0082.000000T0000Z-090527T2345Z/
KENDALL TX-
613 PM CDT WED MAY 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR CENTRAL KENDALL COUNTY...

AT 610 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING 
GOLF BALL SIZE HAIL NEAR WELFARE. THIS THUNDERSTORM IS ALSO CAPABLE 
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR WALNUT GROVE...OR 7 MILES NORTH OF BOERNE...MOVING 
NORTHEAST AT 15 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE WARING...CROWN AND
SISTERDALE.

LAT...LON 2983 9883 3001 9885 3000 9852 2981 9869
TIME...MOT...LOC 2312Z 214DEG 13KT 2990 9873

$$
000 
WWUS54 KEWX 272324
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
624 PM CDT WED MAY 27 2009

TXC259-272345-
/O.CON.KEWX.SV.W.0082.000000T0000Z-090527T2345Z/
KENDALL TX-
624 PM CDT WED MAY 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR CENTRAL KENDALL COUNTY...

AT 624 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR CROWN...OR 10 MILES NORTH OF BOERNE...
MOVING NORTHEAST AT 15 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE SISTERDALE. THIS STORM 
APPEARS TO BE WEAKENING BUT COULD RESTRENGTHEN. ANOTHER NEARLY 
SEVERE THUNDERSTORM WAS LOCATED NEAR KERRVILLE AND COULD THREATEN 
THESE SAME AREAS BY 7 PM.

LAT...LON 2988 9879 3000 9881 3000 9852 2981 9869
TIME...MOT...LOC 2323Z 214DEG 13KT 2993 9870

$$
000 
WWUS54 KEWX 272326 CCA
SVSEWX

SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
624 PM CDT WED MAY 27 2009

TXC259-272345-
/O.COR.KEWX.SV.W.0082.000000T0000Z-090527T2345Z/
KENDALL TX-
624 PM CDT WED MAY 27 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR CENTRAL KENDALL COUNTY...

AT 624 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR CROWN...OR 10 MILES NORTH OF BOERNE...
MOVING NORTHEAST AT 15 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE SISTERDALE. THIS STORM 
APPEARS TO BE WEAKENING BUT COULD RESTRENGTHEN. ANOTHER NEARLY 
SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF KERRVILLE AND 
COULD THREATEN THESE SAME AREAS BY 7 PM.

LAT...LON 2988 9879 3000 9881 3000 9852 2981 9869
TIME...MOT...LOC 2323Z 214DEG 13KT 2993 9870

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:03 PM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, May 27, 3:03 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
303 PM CDT WED MAY 27 2009

.DISCUSSION...
THIS AFTERNOON THE AIRMASS ACROSS THE WESTERN HALF OF SOUTH CENTRAL
TEXAS HAS RECOVERED WITH SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS
EDWARDS COUNTY. OTHER SHOWERS AND THUNDERSTORMS WERE ALSO FIRING
ACROSS NORTHEAST MEXICO. THE GFS ONCE AGAIN DEVELOPS A CONVECTIVE
COMPLEX ACROSS NORTHEAST MEXICO AND ADJACENT REGIONS OF SOUTH
CENTRAL TEXAS THIS EVENING  THESE STORMS WILL MOVE EASTWARD
TONIGHT INTO THURSDAY ACROSS SOUTH CENTRAL TEXAS. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO THIS
EVENING ACROSS THE WESTERN HILL COUNTRY...EDWARDS PLATEAU AND RIO
GRANDE PLAINS. THE LOCATION OF SHOWERS AND THUNDERSTORMS ON
THURSDAY WILL BE DEPENDENT ON THE EVOLUTION OF THE OVERNIGHT MCS.
SO WILL SHOTGUN 30% POPS ACROSS THE CWFA FOR THURSDAY.

WILL GO WITH A DRY FORECAST ON FRIDAY WITH SILENT 10% POPS. THE
UPPER LEVEL RIDGE MAY BE STRONG ENOUGH TO SUPPRESS CONVECTION.
AFTERNOON TEMPS WILL RUN A COUPLE OF DEGREES ABOVE NORMAL. THE
WARM AND DRY WEATHER PATTERN WILL CONTINUE INTO SATURDAY. ON SUNDAY
A FEW STORMS THAT DEVELOP ACROSS NORTHEAST MEXICO MAY MAKE A RUN
TO THE BORDER SUNDAY EVENING...SO HAVE INCLUDED LOW POPS ACROSS
OUR SOUTHWEST COUNTIES.

THE FIRST HALF OF NEXT WEEK THE PCPN PATTERN WILL CHANGE WITH
SEA-BREEZE DEVELOPMENT BEING THE PRIMARY FOCUS FOR CONVECTION.
THUS WILL HAVE LOW POPS MAINLY ALONG AND EAST OF THE I-35
CORRIDOR EACH AFTERNOON MONDAY THROUGH WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              68  90  65  91  67 /  10  30  10  10  -
AUSTIN BERGSTROM INTL AIRPORT  65  89  64  90  63 /  10  30  10  10  -
NEW BRAUNFELS MUNI AIRPORT     67  89  65  91  65 /  10  30  10  10  -
BURNET MUNI AIRPORT            65  88  63  90  65 /  10  30  10  10  -
DEL RIO INTL AIRPORT           68  91  70  92  70 /  40  40  20  10  10
GEORGETOWN MUNI AIRPORT        65  88  64  91  66 /  10  30  10  10  -
HONDO MUNI AIRPORT             66  90  65  89  66 /  20  40  20  10  10
SAN MARCOS MUNI AIRPORT        67  89  65  90  65 /  10  30  10  10  -
LA GRANGE - FAYETTE REGIONAL   68  88  64  89  65 /  10  30  10  10  -
SAN ANTONIO INTL AIRPORT       69  89  68  90  67 /  10  30  20  10  -
STINSON MUNI AIRPORT           68  90  67  90  67 /  10  30  20  10  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

13/01
Hazardous weather outlook, May 27, 3:40 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
340 PM CDT WED MAY 27 2009

TXZ171>173-183>194-202>209-217>225-228-281600-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
340 PM CDT WED MAY 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
THROUGH THIS EVENING ACROSS THE EDWARDS PLATEAU AND RIO GRANDE
PLAINS. THE SEVERE WEATHER THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Local storm report, May 27, 12:32 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1232 PM CDT WED MAY 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             9 SE LOCKHART           29.80N  97.55W
05/24/2009  E0.88 INCH       CALDWELL           TX   PUBLIC

            NICKEL HAIL NEAR TILMON...REPORTED BY A FEED STORE IN
            LOCKHART

&&

EVENT NUMBER 00613

RH
Special weather statement, May 27, 3:48 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
348 PM CDT WED MAY 27 2009

TXZ184-272130-
EDWARDS-
348 PM CDT WED MAY 27 2009

...A STRONG THUNDERSTORM WAS AFFECTING EDWARDS COUNTY...

AT 347 PM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM
14 MILES SOUTHWEST OF ROCKSPRINGS...MOVING SOUTHEAST AT 10 MPH.

PEOPLE IN SOUTHERN EDWARDS COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

MARBLE SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
Special weather statement, May 27, 4:20 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
420 PM CDT WED MAY 27 2009

TXZ204-272215-
MEDINA-
420 PM CDT WED MAY 27 2009

...A STRONG THUNDERSTORM WAS AFFECTING MEDINA COUNTY...

AT 416 PM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM
NEAR NEW FOUNTAIN...OR 6 MILES NORTHEAST OF HONDO...MOVING SLOWLY
SOUTHEAST AT 5 MPH.

PEOPLE IN CENTRAL MEDINA COUNTY...INCLUDING THE FOLLOWING
LOCATIONS...NEW FOUNTAIN AND QUIHI...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. THIS STORM IS ALSO CAPABLE OF BACKBUILDING INTO
THE TOWN OF HONDO. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

MARBLE SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
Special weather statement, May 27, 4:55 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
455 PM CDT WED MAY 27 2009

TXZ186-187-189-204>206-272300-
BANDERA-BEXAR-COMAL-KENDALL-KERR-MEDINA-
455 PM CDT WED MAY 27 2009

...A STRONG THUNDERSTORM WAS AFFECTING BANDERA...BEXAR...COMAL...
KENDALL...KERR AND MEDINA COUNTIES...

AT 454 PM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM
NEAR BANDERA FALLS...OR 9 MILES SOUTHEAST OF BANDERA...MOVING
NORTHEAST AT 10 MPH.  THIS THUNDERSTORM IS PART OF A RAPIDLY
DEVELOPING AREA OF CONVECTION THAT COULD PRODUCE SEVERE WEATHER
EARLY THIS EVENING.

PEOPLE IN NORTHEASTERN MEDINA...NORTHWESTERN BEXAR...SOUTHEASTERN
BANDERA...SOUTHEASTERN KERR...SOUTHWESTERN KENDALL AND WESTERN COMAL
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...BANDERA FALLS...
LAKEHILLS...PIPE CREEK...BOERNE...NELSON CITY AND WALNUT GROVE...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

MARBLE SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
Local storm report, May 27, 5:22 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
522 PM CDT WED MAY 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             2 NE PIPE CREEK         29.74N  98.91W
05/27/2009  E0.25 INCH       BANDERA            TX   LAW ENFORCEMENT

            PEA SIZE HAIL REPORTED ON KRAUSE ROAD IN PIPE CREEK.

&&

EVENT NUMBER 00614

CJM
Local storm report, May 27, 5:25 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
525 PM CDT WED MAY 27 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             1 WNW PIPE CREEK        29.72N  98.95W
05/27/2009  E0.50 INCH       BANDERA            TX   PUBLIC

            MARBLE SIZE HAIL REPORTED AT THE JUNCTION CAFE IN PIPE
            CREEK.

&&

EVENT NUMBER 00615

CJM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:54 PM CDTSevere Thunderstorm WarningEWXVal Verde51 min
May 27, 6:11 AM CDTAreal Flood AdvisoryEWXWilson2 hr
May 27, 7:25 AM CDTAreal Flood AdvisoryEWXBexar, Gonzales, Guadalupe, Wilson2 hr
May 27, 8:22 AM CDTFlash Flood WarningEWXBexar, Guadalupe, Wilson3 hr
May 27, 9:15 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Karnes, Wilson3 hr
May 27, 10:06 AM CDTFlash Flood WarningEWXAtascosa, DeWitt, Karnes114 min
May 27, 4:37 PM CDTSevere Thunderstorm WarningEWXEdwards, Real, Uvalde38 min
May 27, 4:48 PM CDTAreal Flood AdvisoryEWXMedina117 min
May 27, 4:56 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Comal, Kendall, Kerr, Medina49 min
May 27, 5:11 PM CDTAreal Flood AdvisoryEWXEdwards, Real2 hr
May 27, 5:17 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde58 min
May 27, 5:51 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde54 min
May 27, 6:09 PM CDTAreal Flood AdvisoryEWXBandera, Kendall111 min
May 27, 6:19 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney30 min
May 27, 6:40 PM CDTFlash Flood WarningEWXEdwards, Real4 hr
May 27, 6:47 PM CDTSevere Thunderstorm WarningEWXEdwards43 min
May 27, 6:51 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde, Zavala54 min

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.